On multiple analogues of Ramanujan’s formulas for certain Dirichlet series
Journal de Théorie des Nombres de Bordeaux, Volume 20 (2008) no. 1, pp. 219-226.

In this paper, we prove multiple analogues of famous Ramanujan’s formulas for certain Dirichlet series which were introduced in his well-known notebooks. Furthermore, we prove some multiple versions of analogous formulas of Ramanujan which were given by Berndt and so on.

Dans cet article, nous prouvons des analogues multiples des célèbres formules de Ramanujan pour certaines séries de Dirichlet, qui ont été présentées dans ses cahiers bien connus. De plus, nous obtenons des versions multiples de formules semblables à celles de Ramanujan qui ont été données par Berndt et d’autres auteurs.

Received:
Published online:
DOI: 10.5802/jtnb.623
Hirofumi Tsumura 1

1 Department of Mathematics and Information Sciences Tokyo Metropolitan University Minami-Ohsawa, Hachioji 192-0397 Tokyo, Japan
@article{JTNB_2008__20_1_219_0,
     author = {Hirofumi Tsumura},
     title = {On multiple analogues of {Ramanujan{\textquoteright}s} formulas for certain {Dirichlet} series},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {219--226},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {1},
     year = {2008},
     doi = {10.5802/jtnb.623},
     zbl = {pre05543198},
     mrnumber = {2434165},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.623/}
}
TY  - JOUR
TI  - On multiple analogues of Ramanujan’s formulas for certain Dirichlet series
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2008
DA  - 2008///
SP  - 219
EP  - 226
VL  - 20
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.623/
UR  - https://zbmath.org/?q=an%3Apre05543198
UR  - https://www.ams.org/mathscinet-getitem?mr=2434165
UR  - https://doi.org/10.5802/jtnb.623
DO  - 10.5802/jtnb.623
LA  - en
ID  - JTNB_2008__20_1_219_0
ER  - 
%0 Journal Article
%T On multiple analogues of Ramanujan’s formulas for certain Dirichlet series
%J Journal de Théorie des Nombres de Bordeaux
%D 2008
%P 219-226
%V 20
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.623
%R 10.5802/jtnb.623
%G en
%F JTNB_2008__20_1_219_0
Hirofumi Tsumura. On multiple analogues of Ramanujan’s formulas for certain Dirichlet series. Journal de Théorie des Nombres de Bordeaux, Volume 20 (2008) no. 1, pp. 219-226. doi : 10.5802/jtnb.623. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.623/

[1] B. C. Berndt, Generalized Dedekind eta-functions and generalized Dedekind sums. Trans. Amer. Math. Soc. 178 (1973), 495–508. | MR: 371817 | Zbl: 0262.10015

[2] B. C. Berndt, Generalized Eisenstein series and modified Dedekind sums. J. Reine Angew. Math. 272 (1974), 182–193. | MR: 360471 | Zbl: 0294.10018

[3] B. C. Berndt, Modular transformations and generalizations of several formulae of Ramanujan. Rocky Mountain J. Math. 7 (1977), 147–189. | MR: 429703 | Zbl: 0365.10021

[4] B. C. Berndt, Analytic Eisenstein series, theta-functions, and series relations in the spirit of Ramanujan. J. Reine Angew Math. 303/304 (1978), 332–365. | MR: 514690 | Zbl: 0384.10011

[5] B. C. Berndt, Ramanujan’s Notebooks, part II. Springer-Verlag, New-York, 1989. | Zbl: 0716.11001

[6] B. C. Berndt, Ramanujan’s Notebooks, part V. Springer-Verlag, New-York, 1998. | Zbl: 0886.11001

[7] K. Dilcher, Zeros of Bernoulli, generalized Bernoulli and Euler polynomials. Memoirs of Amer. Math. Soc. 386 (1988). | MR: 938890 | Zbl: 0645.10015

[8] M. E. Hoffman, Multiple harmonic series. Pacific J. Math. 152 (1992), 275–290. | MR: 1141796 | Zbl: 0763.11037

[9] K. Katayama, On Ramanujan’s formula for values of Riemann zeta-function at positive odd integers. Acta Arith. 22 (1973), 149–155. | Zbl: 0222.10040

[10] M. Lerch, Sur la fonction ζ(s) pour valeurs impaires de l’argument. J. Sci. Math. Astron. pub. pelo Dr. F. Gomes Teixeira, Coimbra 14 (1901), 65–69.

[11] S. L. Malurkar, On the application of Herr Mellin’s integrals to some series. J. Indian Math. Soc. 16 (1925/1926), 130–138.

[12] K. Matsumoto, H. Tsumura, A new method of producing functional relations among multiple zeta-functions. Quart. J. Math. 59 (2008), 55–83. | MR: 2392501 | Zbl: pre05262223

[13] D. Zagier, Values of zeta functions and their applications. In “Proc. First Congress of Math., Paris”, vol. II, Progress in Math. 120, Birkhäuser, 1994, 497–512. | Zbl: 0822.11001

Cited by Sources: